# SDR AALA20021382

- Difficulty date: September 28, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHTS WIRES AT SEATS 36 C/D DISCONNECTED.  RECONNECTED WIRES AT CONNECTOR. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
